# SDR 99ZZZX2513

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GL
- Make and model: Beech 99
- Aircraft serial: U15
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Condition: Malfunctioned
- Location: Navigation
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED VERY WEAK NAVIGATION RECEPTION,  EVEN AFTER NUMEROUS CHECKS FROM AVIONICS SHOP EQUIPMENT.  A DIFFERENT SET OF ANTENNAS WERE INSTALLED, BUT DID NOT RESOLVE PROBLEM.  ONLY AFTER A NEW SET OF ANTENNAS WERE INSTALLED, DID THE PROBLEM DISAPPEAR.
